کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4653178 1632757 2017 10 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
A Ramsey theorem for partial orders with linear extensions
ترجمه فارسی عنوان
قضیه رمزی برای سفارشات جزئی با پسوندهای خطی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی

We prove a Ramsey theorem for finite sets equipped with a partial order and a fixed number of linear orders extending the partial order. This is a common generalization of two recent Ramsey theorems due to Sokić. As a bonus, our proof gives new arguments for these two results.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 60, February 2017, Pages 21–30
نویسندگان
, ,